# SDR 0204049915

- Difficulty date: December 9, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 79,350 hours, 87,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in ATL and while accomplishing an inspection, a crack was found in the aft pressure bulkhead doorjamblower sill channel. The crack is in the upper flange of the channel and extends approximately .75" through a screw hole. Repaired per EA 99-190869.
